# SDR ASAA0945580

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C25746142A
- Part serial: 419325C
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET DENTED FWD SIDE OF RT ELEV STA 123.  REPLACED SUPPORT BRACKET DENTED FWD SIDE OF RT ELEV STA 123.
